Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Identities in implicative semilattices

Author: Angelo Margaris
Journal: Proc. Amer. Math. Soc. 41 (1973), 443-448
MSC: Primary 06A20
MathSciNet review: 0337707
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An effective procedure is given for deciding whether or not an equation in the theory of implicative semilattices is an identity.

References [Enhancements On Off] (What's this?)

  • [1] Haskell B. Curry, Foundations of mathematical logic, McGraw-Hill Book Co., Inc., New York-San Francisco, Calif.-Toronto-London, 1963. MR 0148529
  • [2] Gerhard Gentzen, The collected papers of Gerhard Gentzen, Edited by M. E. Szabo. Studies in Logic and the Foundations of Mathematics, North-Holland Publishing Co., Amsterdam-London, 1969. MR 0262050
  • [3] Stephen Cole Kleene, Introduction to metamathematics, D. Van Nostrand Co., Inc., New York, N. Y., 1952. MR 0051790

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20

Additional Information

Keywords: Decision procedure, identity, implicative semilattice
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society